# SDR 2007UALA05026

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,169 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 HANDLE BOX HAS CORROSION AROUND AND IN INSERTS AND IN SHAFT FOR HANDLE MECHANISM.   INSTALLED NEW HANDLE BOX.
